# SDR AALA20071218

- Difficulty date: June 30, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 9 TO 18 LEFT ON OVERNIGHT AND INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 9 TO 18.  SYSTEM GROUND CHECKED NORMAL OPERATION.
